# SDR 0500021240

- Difficulty date: January 8, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N240NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 53,380 hours, 8,914 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: TSCP7004B
- Part serial: P90337
- Condition: Smoke
- Location: Apu Bay
- Part time: 74,440 hours, 10,136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED MULTIPLE SMOKE DETECTORS SOUNDING AND SMOKE/SMELL IN THE CABIN.  FLIGHT CREW RETURNED TO DEPARTURE AIRPORT PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE APU.  OPERATIONAL CHECK GOOD.
